Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 49, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jun 23, 2011, 4:10 PM CDT. It took effect at Jun 23, 2011, 7:00 PM CDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2011, 4:10 PM CDT (21:10 UTC)
- In effect from
- Jun 23, 2011, 7:00 PM CDT
- Expired
- Jun 24, 2011, 9:00 PM CDT
- In force
- 26 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
077 WHUS73 KGRB 232110 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 410 PM CDT THU JUN 23 2011 ...INCREASING WINDS AND WAVES ACROSS NORTHERN DOOR COUNTY THIS EVENING... .THE PRESSURE GRADIENT BETWEEN LOW PRESSURE MOVING INTO LOWER MICHIGAN AND HIGH PRESSURE OVER THE NORTHERN PLAINS WILL TIGHTEN TONIGHT...BRINGING GUSTY WINDS TO NORTHERN DOOR COUNTY TONIGHT AND INTO FRIDAY. LMZ521-541-240515- /O.NEW.KGRB.SC.Y.0049.110624T0000Z-110625T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 410 PM CDT THU JUN 23 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 9 PM CDT FRIDAY. * NORTHWEST WINDS WILL INCREASE LATER THIS EVENING TO 15 TO 20 KTS...WITH GUSTS TO 30 KTS. THE STRONGEST WINDS ARE EXPECTED NEAR THE DEATHS DOOR AREA. * WAVES WILL BUILD TO 2 TO 4 FT...WITH THE LARGEST WAVES NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
5 follow-up statements
419 WHUS73 KGRB 240154 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 854 PM CDT THU JUN 23 2011 ...INCREASING WINDS AND WAVES ACROSS NORTHERN DOOR COUNTY LATE THIS EVENING... .THE PRESSURE GRADIENT BETWEEN LOW PRESSURE MOVING INTO LOWER MICHIGAN AND HIGH PRESSURE OVER THE NORTHERN PLAINS WILL TIGHTEN TONIGHT. GUSTY WINDS ARE EXPECTED ACROSS NORTHERN DOOR COUNTY TONIGHT AND INTO FRIDAY. LMZ521-541-241000- /O.CON.KGRB.SC.Y.0049.000000T0000Z-110625T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 854 PM CDT THU JUN 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT FRIDAY. * NORTHWEST WINDS WILL INCREASE TO 15 TO 20 KTS TONIGHT...WITH GUSTS TO 30 KTS POSSIBLE. THE STRONGEST WINDS ARE EXPECTED NEAR THE DEATHS DOOR AREA. * WAVES WILL BUILD TO 2 TO 4 FT...WITH THE LARGEST WAVES NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
241 WHUS73 KGRB 240925 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 425 AM CDT FRI JUN 24 2011 ...GUSTY WINDS AND BUILDING WAVES ACROSS NORTHERN DOOR COUNTY THROUGH LATE THIS EVENING... .THE PRESSURE GRADIENT BETWEEN LOW PRESSURE MOVING INTO EASTERN LOWER MICHIGAN AND HIGH PRESSURE OVER THE NORTHERN PLAINS WILL TIGHTEN TODAY. GUSTY WINDS AND BUILDING WAVES ARE EXPECTED ACROSS NORTHERN DOOR COUNTY THROUGH THIS EVENING. LMZ521-541-241730- /O.CON.KGRB.SC.Y.0049.000000T0000Z-110625T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 425 AM CDT FRI JUN 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * NORTHWEST WINDS OF 15 TO 25 KTS...WITH GUSTS TO 25 KTS POSSIBLE. THE STRONGEST WINDS ARE EXPECTED NEAR THE DEATHS DOOR AREA. * WAVES WILL BUILD TO 2 TO 4 FT...WITH THE LARGEST WAVES NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
493 WHUS73 KGRB 240949 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 449 AM CDT FRI JUN 24 2011 ...GUSTY WINDS AND BUILDING WAVES ACROSS NORTHERN DOOR COUNTY THROUGH LATE THIS EVENING... .THE PRESSURE GRADIENT BETWEEN LOW PRESSURE MOVING INTO EASTERN LOWER MICHIGAN AND HIGH PRESSURE OVER THE NORTHERN PLAINS WILL TIGHTEN TODAY. GUSTY WINDS AND BUILDING WAVES ARE EXPECTED ACROSS NORTHERN DOOR COUNTY THROUGH THIS EVENING. LMZ521-541-241800- /O.CON.KGRB.SC.Y.0049.000000T0000Z-110625T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 449 AM CDT FRI JUN 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * NORTHWEST WINDS OF 15 TO 25 KTS...WITH GUSTS TO 25 KTS POSSIBLE. THE STRONGEST WINDS ARE EXPECTED NEAR THE DEATHS DOOR AREA. * WAVES WILL BUILD TO 2 TO 4 FT...WITH THE LARGEST WAVES NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
425 WHUS73 KGRB 241605 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1105 AM CDT FRI JUN 24 2011 ...GUSTY WINDS AND BUILDING WAVES ACROSS NORTHERN DOOR COUNTY THROUGH LATE THIS EVENING... .THE PRESSURE GRADIENT BETWEEN LOW PRESSURE MOVING INTO EASTERN LOWER MICHIGAN AND HIGH PRESSURE OVER THE NORTHERN PLAINS WILL TIGHTEN TODAY. GUSTY WINDS AND BUILDING WAVES ARE EXPECTED ACROSS NORTHERN DOOR COUNTY THROUGH THIS EVENING. LMZ521-541-250015- /O.CON.KGRB.SC.Y.0049.000000T0000Z-110625T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1105 AM CDT FRI JUN 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * NORTHWEST WINDS OF 15 TO 25 KTS...WITH GUSTS TO 25 KTS POSSIBLE. THE STRONGEST WINDS ARE EXPECTED NEAR THE DEATHS DOOR AREA. * WAVES WILL BUILD TO 2 TO 4 FT...WITH THE LARGEST WAVES NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
299 WHUS73 KGRB 242054 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 354 PM CDT FRI JUN 24 2011 ...GUSTY WINDS ACROSS NORTHERN DOOR COUNTY THROUGH THIS EVENING... .THE PRESSURE GRADIENT BETWEEN LOW PRESSURE MOVING INTO CANADA AND HIGH PRESSURE OVER THE NORTHERN PLAINS WILL REMAIN TIGHT EARLY THIS EVENING...KEEPING GUSTY WINDS ACROSS NORTHERN DOOR COUNTY. THE PRESSURE GRADIENT WILL RELAX LATER THIS EVENING...ALLOWING THE GUSTY WINDS TO DIMINISH BY LATE EVENING. LMZ521-541-250200- /O.CON.KGRB.SC.Y.0049.000000T0000Z-110625T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 354 PM CDT FRI JUN 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * NORTHWEST WINDS OF 10 TO 20 KTS...WITH GUSTS TO 30 KTS POSSIBLE EARLY THIS EVENING. THE STRONGEST WINDS ARE EXPECTED NEAR THE DEATHS DOOR AREA. WINDS WILL DIMINISH TO 5 TO 10 KTS LATE THIS EVENING. * WAVES 1 TO 3 FT...WITH THE LARGEST WAVES NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 23, 3:18 PM CDT, 52 minutes earlier.
Area forecast discussion, Jun 23, 3:18 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 318 PM CDT THU JUN 23 2011 .SHORT TERM...TONIGHT AND FRIDAY...PCPN TRENDS TONIGHT AND CLOUD AND TEMPERATURE TRENDS ON FRIDAY ARE THE MAIN FCST CONCERNS. THE MAIN UPPER LOW HAS SHIFTED NE TO THE EASTERN U.P. THIS AFTERNOON...BUT A SLOW MOVG DEFORMATION ZONE WAS STILL PULLING THROUGH PARTS OF NE/EC WI. NO THUNDER HAS BEEN REPORTED WITH THIS FEATURE...AND RADAR/SFC OBS INDICATE THAT RAINFALL INTENSITIES HAVE WEAKENED...WITH MAINLY LIGHT TO OCCASIONALLY MODERATE SHOWERS REPORTED. THE REMNANTS OF THE DEFORMATION ZONE WILL AFFECT THE FOX VALLEY AND LKSHR AREAS (SOUTH OF STURGEON BAY) THROUGH ABOUT MID- EVENING...SO HAVE KEPT LIKELY POPS IN PLACE THERE. THE REST OF THE CWA SHOULD SEE SCT SHOWERS...GRADUALLY TAPERING OFF OVERNIGHT. WENT A BIT WARMER THAN GUIDANCE FOR MIN TEMPS...DUE TO EXTENSIVE CLOUD COVER AND STEADY NW WINDS. ON FRIDAY...ANY LINGERING SHOWERS SHOULD PULL OUT OF NE WI DURING THE MORNING...WITH DRIER AIR ADVECTING IN DURING THE AFTERNOON. IN COORD WITH SURROUNDING OFFICES...HAVE SLOWED THE CLEARING TREND A LITTLE BIT. THE BEST BET FOR ABUNDANT SUNSHINE WILL BE ACROSS NC/C WI DURING THE MID-LATE AFTERNOON...BUT BREAKS SHOULD OPEN UP IN THE EAST DURING THE AFTERNOON...ESPECIALLY IN FAR NE WI...WHERE DOWNSLOPING NW WINDS WILL AID IN THE PROCESS. BASED ON UPSTREAM OBSERVATIONS OVER SOUTHERN MANITOBA...EASTERN ND AND NW MN...EXPECT MOST PLACES TO GET INTO THE 70 TO 75 RANGE FRIDAY AFTERNOON. THIS IS BASICALLY A BLEND OF THE WARMER MAV AND COOLER MET GUIDANCE. .LONG TERM...FRIDAY NIGHT THROUGH NEXT THURSDAY. RH PROGS INDICATE CLEARING SKIES FRIDAY NIGHT AS THE STACKED UPPER LOW SYSTEM FINALLY SHIFTS EAST. LIGHT WINDS ASSOCIATED WITH A SURFACE RIDGE AND MOIST BOUNDARY SUPPORTS FOG POTENTIAL OVERNIGHT. MUCH OF THE WEEKEND SHOULD BE DRY AS UPPER HEIGHTS INCREASE. MODEL RUNS DO INDICATE WEAK MID LEVEL SHORT WAVE TROUGHS SLIDING OVER SUNDAY AS THE RIDGE BEGINS TO BREAK DOWN IN ANTICIPATION OF THE MAIN SHORT WAVE TROUGH FOR EARLY NEXT WEEK. THE GFS IS THE WETTER MODEL WITH MORE WIDESPREAD CONVECTION DEVELOPING. WILL LEAN TOWARD A DRY SOLUTION AS SURFACE HIGH SHOULD DOMINATE ONE MORE DAY. MDM RANGE MODELS IN GENERAL TRACK THIS TROUGH WITH SUBTLE FRONTAL SYSTEM OVER THE STATE MONDAY INTO EARLY TUESDAY. ECMWF AND GFS IN GOOD AGREEMENT WITH DRIVING PCPN INTO THE WESTERN HALF OF THE FORECAST AREA LATE SUNDAY NIGHT OR TOWARD MONDAY MORNING WITH A LEAD SHORT WAVE AND WAA. SURFACE FRONT SLIDES OVER THE AREA MONDAY FOLLOWED WITH THE TRAILING MAIN UPPER TROUGH MONDAY NIGHT INTO TUESDAY. WILL DIMINISH POPS INTO TUESDAY WITH THE FRONT EAST OF THE AREA AND UPPER TROUGH STILL SWINGING OVER. ANOTHER HIGH PRESSURE SYSTEM SETTLES INTO THE REGION LATER TUESDAY INTO WEDNESDAY FOLLOWED WITH THE BUILDING OF THE UPPER RIDGE AND WARMER TEMPS FOR THE LATTER HALF OF THE NEXT WEEK. MDM RANGE MODELS INDICATE THE POTENTIAL OF NORTHERN PLAINS CONVECTION WORKING OVER THIS RIDGE WHICH MAY BRUSH MAINLY FAR NORTHERN WISCONSIN AT THIS TIME SO CONFINED BETTER POPS THERE. && .AVIATION...EXPECT IFR AND LOWER MVFR CIGS TO PREVAIL THROUGH TONIGHT...RISING INTO THE MVFR CATEGORY DURING THE MID-LATE MORNING ON FRIDAY...THEN BECOMING VFR FRIDAY AFTERNOON. MVFR/ ISOLD IFR VSBYS WILL ACCOMPANY THE STEADIER SHOWER ACTIVITY OVER PARTS OF NE/EC WI (INCLUDING THE GRB/ATW TAF SITES) THIS EVG...BUT SHOULD IMPROVE TO MAINLY VFR OVER THE ENTIRE FORECAST AREA BY LATE EVG. && .MARINE...HAVE ISSUED A SMALL CRAFT ADVISORY FOR OUR NORTHERN MARINE ZONES TONIGHT INTO FRIDAY...FOR INCREASING NNW WINDS FUNNELING THROUGH THE DEATHS DOOR AREA. SHOULD SEE SUSTAINED WINDS 15 TO 20 KTS... WITH FREQUENT GUSTS 25-30 KTS. WEB CAMS INDICATE THAT FOG IS NOT A SIGNIFICANT PROBLEM THIS AFTERNOON. WITH INCREASING NW WINDS BRINGING IN DRIER AIR TONIGHT...FOG SHOULD NOT BE A CONCERN. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TSK/TDH
Hazardous weather outlook, Jun 23, 3:37 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 337 PM CDT THU JUN 23 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-242045- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 337 PM CDT THU JUN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT RUNOFF FROM RECENT HEAVY RAIN WILL CONTINUE TO CAUSE WATER LEVELS TO RISE ON AREA RIVERS AND STREAMS. MINOR FLOODING IS EXPECTED... ESPECIALLY ALONG THE WOLF RIVER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THE THREAT OF MINOR FLOODING WILL CONTINUE THROUGH THE WEEKEND... ESPECIALLY ALONG THE WOLF RIVER. THERE IS A CHANCE OF THUNDERSTORMS LATE SUNDAY NIGHT THROUGH MONDAY NIGHT AS A COLD FRONT MOVES THROUGH THE REGION. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-242045- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 337 PM CDT THU JUN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NORTH WINDS ARE EXPECTED TO INCREASE IN AREAS ADJACENT TO NORTHERN DOOR COUNTY TONIGHT. THE WINDS WILL BE STRONGEST IN THE DEATHS DOOR AREA...WHERE FREQUENT GUSTS OF 25 TO 30 KNOTS ARE ANTICIPATED. A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR THIS REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY A SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR THE DEATHS DOOR AREA THROUGH FRIDAY EVENING. THERE IS A CHANCE OF THUNDERSTORMS MONDAY AND MONDAY NIGHT AS A COLD FRONT MOVES THROUGH THE REGION. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BECOME SEVERE. TSK/TDH
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 2:10 AM CDT | Areal Flood Advisory | GRB | Langlade, Lincoln, Oneida | 4 hr |
| Jun 23, 7:34 AM CDT | River Flood Warning | GRB | Marathon | 7 hr |
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.